Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4580
DC FieldValueLanguage
dc.contributor.authorFernández, J. R.-
dc.contributor.authorFigueiredo, I. N.-
dc.contributor.authorMartínez, R.-
dc.date.accessioned2008-09-01T11:34:41Z-
dc.date.available2008-09-01T11:34:41Z-
dc.date.issued2008en_US
dc.identifier.citationJournal of Mathematical Analysis and Applications. 343:2 (2008) 951-964en_US
dc.identifier.urihttp://hdl.handle.net/10316/4580-
dc.description.abstractWe consider the approximation of a bone remodeling model with the Signorini contact conditions by a contact problem with normal compliant obstacle, when the obstacle's deformability coefficient converges to zero (that is, the obstacle's stiffness tends to infinity). The variational problem is a coupled system composed of a nonlinear variational equation (in the case of normal compliance contact conditions) or a variational inequality (for the case of Signorini's contact conditions), for the mechanical displacement field, and a first-order ordinary differential equation for the bone remodeling function. A theoretical result, which states the convergence of the contact problem with normal compliance contact law to the Signorini problem, is then proved. Finally, some numerical simulations, involving examples in one and two dimensions, are reported to show this convergence behaviour.en_US
dc.description.urihttp://www.sciencedirect.com/science/article/B6WK2-4RR900J-1/1/0ce05c677b442a8b380f20bf7790ec22en_US
dc.format.mimetypeaplication/PDFen
dc.language.isoengeng
dc.rightsopenAccesseng
dc.subjectBone remodelingen_US
dc.subjectSignorini conditionsen_US
dc.subjectNormal complianceen_US
dc.subjectWeak solutionsen_US
dc.subjectConvergenceen_US
dc.subjectNumerical simulationsen_US
dc.titleA convergence result in the study of bone remodeling contact problemsen_US
dc.typearticleen_US
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.languageiso639-1en-
item.grantfulltextopen-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-0215-8851-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
file490b40713fe546508220535831402c82.pdf399.32 kBAdobe PDFView/Open
Show simple item record

Page view(s) 50

452
checked on Jul 1, 2020

Download(s) 50

369
checked on Jul 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.